Two-sided strategy-proofness in many-to-many matching markets

e-Archivo Repository

Show simple item record Romero-Medina, Antonio Triossi Verondini, Matteo Maria 2021-10-13T09:34:45Z 2021-10-13T09:34:45Z 2021-03
dc.identifier.bibliographicCitation Romero-Medina, A. & Triossi, M. (2020). Two-sided strategy-proofness in many-to-many matching markets. International Journal of Game Theory, 50(1), pp. 105–118.
dc.identifier.issn 0020-7276
dc.description.abstract We study the existence of group strategy-proof stable rules in many-to-many matching markets under responsiveness of agents’ preferences. We show that when firms have acyclical preferences over workers the set of stable matchings is a singleton, and the worker-optimal stable mechanism is a stable and group strategy-proof rule for firms and workers. Furthermore, acyclicity is the minimal condition guaranteeing the existence of stable and strategy-proof mechanisms in many-to-many matching markets.
dc.description.sponsorship We thank the associate editor and the two reviewers for their careful reading of our manuscript and their many insightful comments and suggestions. Both authors acknowledge financial support from Ministerio Economía y Competitividad (Spain) under project ECO2017-87769-P and from Fondecyt under project No. 1151230. Romero-Medina acknowledges the financial support from Ministerio Economía y Competitividad (Spain) MDM 2014-0431, and Comunidad de Madrid H2019/HUM-5891. Triossi acknowledges the financial support from the Institute for Research in Market Imperfections and Public Policy, ICM IS130002, Ministerio de Economía, Fomento y Turismo (Chile), and from Ca' Foscari University of Venice under project MAN.INS_TRIOSSI.
dc.format.extent 14
dc.language.iso eng
dc.publisher Springer Nature
dc.rights © The Author(s) 2020.
dc.rights Atribución 3.0 España
dc.subject.other Acyclicity
dc.subject.other Many-to-many
dc.subject.other Stability
dc.subject.other Strategy-proofness
dc.title Two-sided strategy-proofness in many-to-many matching markets
dc.type article
dc.subject.eciencia Economía
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. ECO2017-87769-P
dc.relation.projectID Comunidad de Madrid. H2019/HUM-5891
dc.relation.projectID Gobierno de España. MDM-2014-0431
dc.type.version publishedVersion
dc.identifier.publicationfirstpage 105
dc.identifier.publicationissue 1
dc.identifier.publicationlastpage 118
dc.identifier.publicationtitle International Journal of Game Theory
dc.identifier.publicationvolume 50
dc.identifier.uxxi AR/0000028309
dc.contributor.funder Comunidad de Madrid
dc.contributor.funder Ministerio de Economía y Competitividad (España)
dc.contributor.funder Ministerio de Ciencia, Innovación y Universidades (España)
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record